# SDR UALA2011121406861

- Difficulty date: December 12, 2011
- Submitted: December 14, 2011
- Operation: Air carrier
- Aircraft: N826UA
- Make and model: Airbus A319-131
- Aircraft serial: 989
- Aircraft time: 42,784 hours, 17,328 cycles
- Engine: Iae V2522A5
- System (JASC): 2530 · Buffet/Galleys
- Part: Seal
- Condition: Missing
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SAME SQUEAL NOISE IN FWD CABIN AT CRUISE.  PRESSURIZED CABIN WITH CEILING PANELS DOWN, NO LEAKS NOTED.  TURNED ON CHILLER AND STARTED CHECKING CART VALVES AND FOUND ONE CART VALVE ACCORDION SEAL MISSING FROM CHILLER INLET TO CARD MAKING NORMAL HIGH PITCH SOUND.  REPLACED ACCORDION SEAL.
